MAUDE Adverse Event Report: Critikon de Mexico S. de R.L. de C.V. Giraffe OmniBed Carestation; Incubator, Neonatal

Critikon de Mexico S. de R.L. de C.V. Giraffe OmniBed Carestation; Incubator, Neonatal
Model Number CS1
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 07/08/2026
Type of Reportable Event Malfunction

Brand Name
Giraffe OmniBed Carestation
Common Device Name
Incubator, Neonatal
Manufacturer (Section D)
Critikon de Mexico S. de R.L. de C.V.
calle valle del cedro 1551
juarez 32575
MX  32575
Manufacturer (Section G)
Critikon de Mexico S. de R.L. de C.V.
calle valle del cedro 1551
juarez 32575
MX   32575
Manufacturer Contact
michaela moore
3030 ohmeda drive
madison, WI 53718
MDR Report Key50142720
Report Number3008729547-2026-00061
Device Sequence Number10705604
Product Code FMZ
UDI-Device Identifier00840682116862
UDI-Public(01)00840682116862(11)260211
Combination Product (Y/N)N
Initial Reporter StateNY
Initial Reporter CountryUS
PMA/510(K) Number
K213551
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 10/01/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberCS1
Device Lot NumberAN
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/08/2026
Supplement Date Received by Manufacturer10/01/2026
Initial Report FDA Received Date08/05/2026
Supplement Report FDA Received Date10/01/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured02/11/2026
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient SexUnknown